# SDR REXA2017081500885

- Difficulty date: August 15, 2017
- Submitted: August 17, 2017
- Operation: Air carrier
- Aircraft: N8974C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7974
- Aircraft time: 21,123 hours, 20,546 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Button
- Condition: Broken
- Location: Oxygen Box
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OBSERVER`S OXYGEN BOX HAS A BROKEN PUSH TO TEST BUTTON.  PUSH TO TEST IS INOPERATIVE.   REPLACED THE OBSERVER`S OXYGEN MASK BOX IAW AMM 35-11-15.  OPS & LEAK CHECKED GOOD.
